Facebook Pixel
EmpowHER Guest

can you still get pregnant while having an IUD and it being two to three days after ur period?

By Anonymous September 21, 2011 - 2:37am
Rate This

Cause its been about 3 weeks and I have been getting cramps that feel almost like the monthly period cramps but its still to early for that? I also have gained some weight and have been very moody nd tired! Could it be possible that I may be pregnant :O

Add a Comment1 Comments

Hi Anon,

If you have an IUD, then it should prevent pregnancy from occurring.
Potential side effects from using an IUD include:

Mood changes
Breast tenderness
Pelvic pain
Cramping (copper IUD)
Increased bleeding during menstruation (copper IUD)

If you are still concerned about this, please consult with your doctor.



September 21, 2011 - 7:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!